×

zbMATH — the first resource for mathematics

On analytical and numerical solutions to the radiative transfer problem with a reflecting surface. (English. Russian original) Zbl 1022.65139
Comput. Math. Math. Phys. 41, No. 8, 1158-1168 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 8, 1217-1228 (2001).
This paper is devoted to the problem of radiative transfer for a semi-infinite space and a medium of finite thickness, with reflection from a boundary surface taken into account. The problem is described by an integral equation having a kernel that combines terms depending on the sum and difference of the arguments. Analytical and numerical methods are developed for solving the integral equation.

MSC:
65R20 Numerical methods for integral equations
45M05 Asymptotics of solutions to integral equations
82C70 Transport processes in time-dependent statistical mechanics
45B05 Fredholm integral equations
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDF BibTeX XML Cite